# SDR AALA201901029004

- Difficulty date: December 31, 2018
- Submitted: January 2, 2019
- Operation: Air carrier
- Aircraft: N826AW
- Make and model: Airbus A319-132
- Aircraft serial: 1534
- Aircraft time: 56,464 hours, 24,969 cycles
- Engine: Iae V2524A5
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Actuator
- Part number: G4000VSVA01
- Part serial: AAG15221
- Condition: Faulted
- Location: Vsv
- Part time: 8,226 hours, 3,984 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NR 2 ENGINE COMPRESSOR VANE ECAM MESSAGE DISPLAYED DURING TAKEOFF.  WARNING REMAINED FOR MORE THAN 60 SECONDS, FLIGHT REJECTED TAKEOFF AT 90 KIAS.  THE AIRCRAFT WAS GROUNDED.  MAINTENANCE REPLACED VSV ACTUATOR ON THE NR 2 ENGINE IAW JC 26T40075005, AND PERFORMED A SATISFACTORY OPERATIONAL CHECK.
